Double covers and logics of graphs. II. (English) Zbl 0524.05058


05C99 Graph theory
Full Text: EuDML


[1] FOULIS D. J., RANDALL C. H.: Operational statistics. I. Basic concepts J. Math. Physics 13, 1972, 1667-1675. · Zbl 0287.60002 · doi:10.1063/1.1665890
[2] JEFFCOTT B.: Decomposable orthologics. Notre Dame J. Formal Logic 16, 1975, 329-338. · Zbl 0271.02038 · doi:10.1305/ndjfl/1093891790
[3] WALLER D. A.: Double cover graphs. Bull. Austral. Math. Soc. 14, 1976, 233-248. · Zbl 0318.05113 · doi:10.1017/S0004972700025053
[4] ZELINKA B.: Double covers and logics of graphs. Czech. Math. J. · Zbl 0537.05070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.